My friend had a late-night meal last night followed by vomiting twice and a bit of diarrhea, headache, stomach pain, and fever about 101. She took Pan D twice and Calpol. But she still has a fever. What will you suggest?
Welcome to icliniq.com.
Which food do you take yesterday? Did you take any non-vegetarian food, ice creams, or eggs? Do you have loose stools? Any blood or mucus in stools?
Possible causes could be food poisoning, bacillary dysentery, acute gastroenteritis, or acute gastritis.
Use tablet Ciprofloxacin 500 mg twice a day after food for five days, Metronidazole 400 mg twice a day after food for five days, and Paracetamol 650 mg thrice a day after food for three days.
Eat idly, rice porridge, or buttermilk rice. Drink ORS (oral rehydration solution) liquid frequently, coconut milk, and water.
Avoid milk, spicy, and oily foods for five days. Do not take the above antibiotics if you are pregnant.
Get it done complete blood picture, stool examination, and culture.
Review with reports or consult with your physician. He will examine and treat you accordingly.
Thank you doctor,
She is a vegetarian, and she took dhokla (yeast containing food) late at night. Right now, we measured her temperature. She has a 101.5 fever.
Welcome back to icliniq.com.
Take the above-mentioned antibiotics after food. Do tepid sponging.
If she is dehydrated and not taking orally means please consult a physician nearby. He will check the blood pressure and signs of dehydration then will give intravenous saline support.
Also, use tablet Ondonsetron in case of uncontrolled vomiting.
Was this answer helpful?|
Article Overview: Did you know that watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition. Read Article
A person having watery diarrhea may think it is simply a tummy flu. But things can be even more serious than just a gastrointestinal tract infection. Exocrine Pancreatic Insufficiency (EPI) means indigestion of food caused by the lack of digestive enzymes that normally are produced by the pancreas. ... Read Article
Query: Dear Doctor, I am suffering from food poisoning and stomach pain. I have loose motion (diarrhea) too. Please help me with homeopathy medicines for this problem. Read Full »
Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article
The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a... Read Article
Ask your health query to a doctor online?Ask a General Medicine Physician Now